# SDR AALA201512109014

- Difficulty date: December 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON CABIN FLOOR STRUCTURE, CTR SHEAR PANEL, BETWEEN FRAME 87 & 88.  REPLACED SHEAR PANEL IAW SRM 51-41-02 & 51-43-04.
